# SDR UIEA2022070100709

- Difficulty date: July 13, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 86,471 hours, 19,217 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Access Panel
- Condition: Contaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING, IN ACCESS PANELS 551TB AND 551UB WITH EWIS CONTAMINATED OF HYDRAULIC(EWIS WAS CLEANED PER SWPM 20-10-04, REV 80 )
